# SDR SCNA20250110010

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 72,399 hours, 25,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 794782: AC RIGHT ROW 12 EMERGENCY TRACK LIGHTING SEPERATING FROM FLOOR.  RESOLUTION: RESECURED EMER. TRACK LIGHTING REF AMM 33-51-16.
